my grandma died last wednesday. she had leukemia. she was fine two weeks ago. she was alert and like her normal self, and the doctor said she needed chemotherapy. she had been in the hospital for over a month and had finally began the chemo about two weeks ago.
she was to take it for a week. the whole week went by and she was fine, with no problems until the last day which was two more doses. she started to change then. she lost her coordination, and started to just mumble.
then a few days later she began to get what they called mucositis and her mouth began to get bad. the next day she died.
i've been reading about mucositis and it says that it is not pleasant and needs to be taken care of, and will clear up after about two weeks.
what the ***l happend?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?